The Aftermath

Well, day 4 post chemotherapy is much better than what I expected. The funny thing about the side effects is that you just don’t know which ones you will get, or how bad they will be. My Friday started with some pretty awful bone pain. Yes, bone pain. So the day following my chemo treatment I have to go back in to get a shot of Neulasta. Neulasta is a medicine used to to stimulate the growth of “healthy” white cells in the bone marrow. White blood cells help the body to fight infection. The side effect from the shot is bone pain and I have it. Awful.   

I was experiencing so pretty horindous heartburn as well. And headaches. And a god awful metallic taste in my mouth. Could be worse right?  So my sister tells me now that I should expect these side effects for the next time and I can better prepare. So now I need a lot of Nexium and pain medicine that isn’t going to make me loopy. I have to say, the metallic taste in my mouth is pretty annoying. Nothing tastes right, water doesn’t even taste like water. I want so bad to eat a huge bowl of pasta with garlic bread and savor every bite but I can’t because it will taste like cardboard. Grrrr. It becomes very hard to eat when you can’t taste anything.  I heart food. 

In other news, I bought a wig!!! More to come with that later. 

Advertisements
This entry was posted in Cancer and tagged , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s